# SDR V0XD20151003208

- Difficulty date: October 3, 2015
- Submitted: October 4, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 27,988 hours, 20,212 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320754
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGNS OF CORROSION ON MAIN AVIONICS DOOR SURROUND CTR FWD INTERCOSTAL.  R & R THE INTERCOSTAL IAW SRM 51-42-06 & 51-42-21.
